Complutense University Library

Unicité des solutions renormalisés de problems elliptiques-paraboliques

Carrillo Menéndez, José and Wittbold, Petra Unicité des solutions renormalisés de problems elliptiques-paraboliques. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 328 (1). pp. 23-28. ISSN 0764-4442

[img] PDF
Restricted to Repository staff only until 31 December 2020.

411kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0764444299800068

View download statistics for this eprint

==>>> Export to other formats

Abstract

We prove uniqueness and the L-1-comparison principle Sor renormalized solutions of the elliptic-parabolic problem associated with the equation b(upsilon)(t) = div a(upsilon, D upsilon) + f.

Item Type:Article
Additional Information:Contiene una versión abreviada en inglés del artículo original publicado en el J. Differential Equations 156 (1999), no. 1, 93–121
Uncontrolled Keywords:Equations of mixed type; Degenerate elliptic equations; Degenerate parabolic equations
Subjects:Sciences > Mathematics > Differential equations
ID Code:15580
References:

Ah H.W., Luckhaus S.. Quasi-linear elliptic-parabolic differential equations, Math. Z. 183 (1983) 31 I-341.

Blanchard D., Murat F., Renormalised solutions of nonlinear parabolic problems with L’ data: existence and uniqueness, Proc. Royal Sot. Edinburgh 127A (1997) 1137-l 152.

Boccardo L.. Giachetti D., Diaz J.I., Murat F., Existence of a solution for a weaker form of a nonlinear elliptic equation, in: Recent advances in nonlinear elliptic and parabolic problems, Pitman Res. Notes Math. Ser. 208, Longman SC. Tech., Harlow 1989. 229-246.

B&Ian Ph.. Wittbold P., On mild and weak solutions of elliptic-parabolic problems, Adv. Differ. Eq. I (1996)~ 1053-1073.

Carrillo J.. Unicite des solutions du type Kruskov pour des probltmes elliptiques avec des termes de transport non lineaims, C. R. Acad. Sci. Paris 303 (1986) 189-192.

Carrillo J., Entropy solutions for nonlinear degenerate problems, J. Differ. Eq. (a paraitre).

Carrillo J., Wittbold I’., Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems, (en preparation).

Di Perna R.J., Lions P.-L., On the Cauchy problem for Boltzmann equations: global existence and weak smbility, Ann, Math. 130 (1989) 321-366.

Kruzhkov S.N., First-order quasilinear equations in several independent variables, Math. USSR Sbornik IO (1970) 217-243.

Otto F., L’ -contraction and uniqueness for quasilinear elliptic-parabolic problems, J. Differ. Eq. 131 (1996) 827-848.

Wittbold P., Renormalized solutions of quasilinear elliptic-parabolic problems, (en prep,aration)

Deposited On:11 Jun 2012 11:22
Last Modified:06 Feb 2014 10:27

Repository Staff Only: item control page